MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) IDENTITY ADX XL; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) IDENTITY ADX XL; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5286
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient presented for follow up with a pocket infection at the site of the pulse generator.The device was explanted.The patient was in stable condition.
 
Additional Manufacturer Narrative
Device was received in normal range of operation.Analysis of device was performed, no anomalies were noted.Longevity assessment was performed, device was in the normal range of operation with appropriate remaining longevity.The sterilization device history record was reviewed and no evidence of abnormal sterilization was found.

Brand Name
IDENTITY ADX XL
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key11739274
Report Number2017865-2021-16779
Device Sequence Number4167639
Product Code DXY
UDI-Device Identifier05414734006828
UDI-Public05414734006828
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model Number5286
Device Catalogue Number5286
Device Lot NumberP000078099
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/10/2021
Supplement Date Received by Manufacturer05/28/2021
Initial Report FDA Received Date04/28/2021
Supplement Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;